# SDR DHL2000706005

- Difficulty date: June 22, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N706DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19192
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT LAV FLOOR FRAME INTERCOSTAL HAS 2 LARGE CRACKS EMINATING FROM TOP, LOCATED I/B OF DUMP SHUTE BS 303.9, RBL 43.  REMOVED WEB FOR REPLACMENT PER SRM 57-30-2.  FABRICATED AND INSTALLED NEW INTERCOSTAL PER SRM 53-10-1.  TREATED WITH ALODINE AND PRIMED PER SRM 51-10-2.
